# SDR SWAA2021121343273

- Difficulty date: November 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NO.5 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS. EDDY CURRENT INSPECTED AREA IAW NDT MANUAL PART 6; 51-00-00 PROCEDURE 23. EXTENT OF CRACK NOTED APPROX .100 INCHES.  REMOVED DAMAGED PART IAW SRM 57-42-01-2R-8, STEPS 4.B.C.  EDDY CURRENT INSPECTED DAMAGE TRIM OUT & SURROUNDING AREA IAW NDT MANUAL PART 6, 51-00-00 PROCEDURE 23. NO CRACKS FOUND. EDDY CURRENT INSPECTED OPEN HOLES COMMON TO REPAIR AREA IAW NDT MANUAL PART 6, 51-00-00 PROCEDURE 16. CRACK INDICATION NOTED AT FORWARD MOST OUTBOARD FASTENER HOLE COMMON TO ACTUATOR FITTING.  NR 5 SLAT WAS REPAIRED ON ATS COMPONANTS WO 544729,REMOVAL AND INSTALLATION OF NR 5 SLAT ACCOMPLISHED ON FAULT TTG8Q009EAXR.
